hrcak mascot   Srce   HID

Original scientific paper

Configurations defined on finite rings

Andrzej Kozlowski
Krzysztof Prazmowski

Fulltext: english, pdf (1 MB) pages 115-140 downloads: 136* cite
APA 6th Edition
Kozlowski, A. & Prazmowski, K. (2006). Configurations defined on finite rings. Glasnik matematički, 41 (1), 115-140. Retrieved from https://hrcak.srce.hr/3304
MLA 8th Edition
Kozlowski, Andrzej and Krzysztof Prazmowski. "Configurations defined on finite rings." Glasnik matematički, vol. 41, no. 1, 2006, pp. 115-140. https://hrcak.srce.hr/3304. Accessed 7 Dec. 2021.
Chicago 17th Edition
Kozlowski, Andrzej and Krzysztof Prazmowski. "Configurations defined on finite rings." Glasnik matematički 41, no. 1 (2006): 115-140. https://hrcak.srce.hr/3304
Harvard
Kozlowski, A., and Prazmowski, K. (2006). 'Configurations defined on finite rings', Glasnik matematički, 41(1), pp. 115-140. Available at: https://hrcak.srce.hr/3304 (Accessed 07 December 2021)
Vancouver
Kozlowski A, Prazmowski K. Configurations defined on finite rings. Glasnik matematički [Internet]. 2006 [cited 2021 December 07];41(1):115-140. Available from: https://hrcak.srce.hr/3304
IEEE
A. Kozlowski and K. Prazmowski, "Configurations defined on finite rings", Glasnik matematički, vol.41, no. 1, pp. 115-140, 2006. [Online]. Available: https://hrcak.srce.hr/3304. [Accessed: 07 December 2021]

Abstracts
Some configurations defined as structures of orbits under families of linear maps of cyclic rings are introduced and studied. All the admissible families which yield a connected configuration with small lines (of size 3 or 4) over the ring Zpn with prime p are found and characterized. The automorphisms of rank 3 configurations of this type are determined.

Keywords
Cyclic ring; (quasi) difference set; partial linear space; hank of polygons

Hrčak ID: 3304

URI
https://hrcak.srce.hr/3304

Visits: 308 *